Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

No Medication Is Without Side Effects (Video)

October 3, 2011

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

I have made many videos concerning Atripla, the medication that I take for HIV. Any medication on the market has side effects, just as Atripla does; but after a few weeks they should subside for the most part. The most important thing to consider if you are thinking about starting medications is what you and your doctor have talked about, and whatever research you have done. I would recommend Atripla to anyone thinking about starting medication.



This article was provided by TheBody.com.
 
See Also
More on HIV Medications
More on Atripla (Efavirenz/Tenofovir/FTC)

Reader Comments:

Comment by: yuvaraj ( tamilnadu) Tue., Jul. 8, 2014 at 2:14 pm EDT
How to improve cd4 count &
What type of food take
Reply to this comment


Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement